Anxiety Support
33,377 members37,696 posts

New to all this

Hi my name is Caroline. I'm struggling terrible with anxiety at the moment and just need help advice to deal with it.

I've been on antidepressants for nine years back in July I decided to take myself of them stupid mistake. I went back to the doctors and he put me back on citralipan. I then came down with every side effect going. So they changed them to stretalin. Still the same. With no sleep. So I asked for sleeping tablets and they changed it again to mirtazapine that night I had the best night and even woke up feeling good. After six weeks of work and not wanting to go out started to feel me again. And even managed to get back to work go out even managed a festival. Then I had a call from the doctors this week saying he wanted to talk to me about some results. As when I was going through the bad weeks I'd done the visits to a&e convinced that there was something wrong. Well I work myself into such a state. (It was only a stomach bug ) I ended up in hospital again convinced I was having a heart attack. Couldn't calm my heart down. After all the test which were all ok . It came down to anxiety and did I want to talk to there mental health team. Since then I've been struggling. But still went to work. No one has ever told me how to deal with it. I'm talking to someone next week. Any help advice I would be so greatfull.

5 Replies
oldestnewest

Hi Cas

Sorry you are going through such a rough time atm, been there, and got the whole damn outfit!!!!!!

It sounds as if you've found the medication that suits you, so that's great.

In my experience, the best way to overcome anxiety is to educate yourself about the condition. Forums like this are great and there's loads about it on the Web. This wasn't available to me when I was really ill with it (lm old!!) So I read loads of books......in particular, Dr Claire weekes books which you have probably heard mentioned quite a lot on this forum. They really helped me and I still have them all today. They are available on amazon.

I except that I am an anxious person and sometimes it rears it's ugly head accompanied by all the horrible physical symptoms. The trick is, to recognise this and find ways to manage it. Some people respond to therapy, I didn't. I still take sertraline, it keeps me balanced so to speak.

I hope this helps

Judi x

1 like
Reply

Thought I'd replied to you thanks for taking the time to reply to my post. Had a good day yesterday. But after a night of terrible dreams have woken up on edge again

Reply

Hi Cas,

I see a psychologist but at the moment it's just consumed me unfortunately. It's so hard to find ways to cope. I reassure myself constantly that I'm ok and I'm strong and I can get through it. Stay strong X

Reply

I take Mirtazapine, 45 mg each night, have done for over 2 years, i have some odd dreams regular on these meds, think its a known side effect, so don't worry too much about it, i take them for anxiety and depression, have tried SSRI's and they make my anxiety go through the roof, personally Mirtazapine have been great, i still have some anxieties but went through a very traumatic time in June 2016, so its still quite early days considering what happened. Try and stick with them but they do make you want to eat loads, especially sweets and carbs but a small price to pay, to keep me calm and easily remedied by being aware of this side effect and eat healthier options, take care and good luck😊😊

Reply

Thanks for your reply. I'm getting on with mirtazapine. The doctors have just putthem up to 45 mg the day after I took them I felt better on week 4. The anxiety has come out of nowhere. It stared after I had a call from the doctors saying he neededto talk to me about some results. I have a bacterial infection in my stomach and acid reflux. This has caused me to get funny heart palpitations and chest getting tight. Since last Tuesday. I should never of came of my tablets. I've been through some traumatic times as well so I feal your pain. Thanks for taking the time to message me. X

1 like
Reply

You may also like...